Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 25, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 28, 2016, 2:58 PM EDT for Cumberland County, Dauphin County, Perry County, Pennsylvania. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2016, 2:58 PM EDT (18:58 UTC)
- Expired
- Jun 28, 2016, 3:45 PM EDT
- In force
- 47 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cumberland County, PA, Dauphin County, PA, Perry County, PA
The radar
The State College radar (KCCX), 103 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 3:10 PM EDT | TSTM WND DMG | 1 Wnw Rose Glen, PA | TREES DOWN WHEATFIELD TWP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 341 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted.
853
WUUS51 KCTP 281858
SVRCTP
PAC041-043-099-281945-
/O.NEW.KCTP.SV.W.0025.160628T1858Z-160628T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
258 PM EDT TUE JUN 28 2016
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHWESTERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
EAST CENTRAL PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 345 PM EDT.
* AT 258 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUNCANNON...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STEELTON...COLONIAL PARK...HARRISBURG...PROGRESS...LEMOYNE...
ENOLA...LINGLESTOWN...NEW CUMBERLAND...CAMP HILL...ROCKVILLE...
SHERMANSDALE...WERTZVILLE...NEW BUFFALO...WORMLEYSBURG...
MARYSVILLE...BRESSLER-ENHAUT-OBERLIN...DUNCANNON...PENBROOK...
PAXTANG AND WEST FAIRVIEW.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 81 FROM MILE MARKERS 59 TO 72.
INTERSTATE 83 FROM MILE MARKERS 42 TO 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4032 7720 4047 7713 4049 7678 4022 7681
TIME...MOT...LOC 1858Z 276DEG 19KT 4041 7708
HAIL...1.00IN
WIND...60MPH
$$
EVANEGO1 follow-up statement
005
WWUS51 KCTP 281938
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
338 PM EDT TUE JUN 28 2016
PAC099-281946-
/O.CAN.KCTP.SV.W.0025.000000T0000Z-160628T1945Z/
PERRY PA-
338 PM EDT TUE JUN 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PERRY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4028 7703 4028 7705 4030 7703 4031 7698
4033 7691 4036 7694 4036 7700 4048 7692
4049 7678 4022 7681
TIME...MOT...LOC 1936Z 276DEG 19KT 4039 7682
$$
PAC041-043-281945-
/O.CON.KCTP.SV.W.0025.000000T0000Z-160628T1945Z/
CUMBERLAND PA-DAUPHIN PA-
338 PM EDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN CUMBERLAND AND SOUTHWESTERN DAUPHIN COUNTIES...
AT 336 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LINGLESTOWN...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS POSSIBLE. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HARRISBURG...STEELTON...PROGRESS...COLONIAL PARK...LEMOYNE...ENOLA...
LINGLESTOWN...NEW CUMBERLAND...CAMP HILL...WORMLEYSBURG...
BRESSLER-ENHAUT-OBERLIN...ROCKVILLE...PENBROOK...PAXTANG...
WEST FAIRVIEW...WERTZVILLE...LAWNTON...PAXTONIA...
HALIFAX AND DAUPHIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4028 7703 4028 7705 4030 7703 4031 7698
4033 7691 4036 7694 4036 7700 4048 7692
4049 7678 4022 7681
TIME...MOT...LOC 1936Z 276DEG 19KT 4039 7682
HAIL...1.00IN
WIND...60MPH
$$
EVANEGOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 12:37 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 28, 12:37 PM EDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service State College PA 1237 PM EDT TUE JUN 28 2016 .SYNOPSIS... A cold front will move slowly across central Pennsylvania and the Susquehanna River Valley this afternoon and evening...triggering the likelihood of showers and perhaps a few thunderstorms containing gusty winds and hail. High pressure will bring a period of drier weather for mid week. A new frontal system will approach for the end of the week. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... Surface cold front extended from just east of KBFD to KDUJ and KAGC at 15Z, and was marching slowly to the east. High res satl imagery and latest HRRR trends indicate that we'll likely see 2 distinct areas of showers and scattered strong TSRA developing through the early afternoon. The first being along the Lee trough (currently developing across the Susq Valley, with the second being along and just ahead of the cold front. Upper trough finally swings into the west during the day today. Latest meso models do pop things up over the alleghenies or slightly more to the east mid day or early afternoon. NAM takes a bit more time to cook up the convection and holds it off until mid afternoon which makes it go up generally to the east of UNV. Thus, POPs will run highest in the eastern zones, but still hold in the chc range for the central counties. The challenge with today's forecast is the potency of the thunderstorms. SPC has the eastern half of the area in the MRGL risk and the far eastern 5-6 counties in the SLGT risk. Dewpoints/available fuel is high and temps cool slightly aloft thru the day. Fronts/boundaries around should make for triggers. Many questions abound, though. We should get some really good sun in the Central & NE sections of the CWA this morning. There appears to be a decent capping inversion around 10kft. The wind speed profile is also marginal for severe with the lowest 50kt winds above 20kft. Deep-layer shear of around 40kts is, yet again, marginal for severe winds. Low level convergence and directional shear is interesting with a hodograph that does turn nicely - albeit not all too drastic with the speed. The NAM is most aggressive with CAPEs >1500J/kg and GFS (and so far the RAP & HRRR) lacking in CAPE with less than 500J/kg at KIPT this aftn. At this point, we will lean toward SPC guidance but am leary that we can realize all that CAPE today. Maxes this afternoon will run a little cooler than normal in the NW where the 8H temps will be down close to +10C this afternoon and a mid- deck may slide over them in the afternoon. Temps should be nearly normal over the rest of the area. && .SHORT TERM /7 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... Much drier air will allow the temps to drop off nicely tonight. There might even be some U40s in the northern mountains. The showers will probably linger in the east until midnight or a little later with the upper trough not in any hurry. Dewpoints don't get below 60F in the SE and a little wind will likely stop the temp fall in the L60s there. A little fog is possible, mainly in the SE where the dewpoints and residual rain/moisture are highest. But the light wind may keep it from forming. Will just mention here. Low clouds are possible in the NW directly underneath the cyclonic flow of the upper low which stalls briefly over western NY. Wednesday looks stellar for late June. Temps near normal and a mostly sunny sky after any morning low clouds burn off. Just a little wind with the 6mb gradient across the state. On the possibility of a shower in the afternoon over the far northern tier: dewpoints there will be near 50F at that time, so there isn't much of a chance. && .LONG TERM /THURSDAY THROUGH MONDAY/... The mean upper trough over the Northeastern CONUS loses amplitude through the period, as a closed 500mb low dropping southward near James Bay shifts eastward and a subtropical ridge off the Southeast coast retrogrades slowly westward into the Gulf of Mexico. The large scale pattern will have a decidedly summertime look to it as we turn the calendar page to the month of July, with the main belt of polar westerlies located along the U.S./Canadian border and expansive upper ridge covering the southern 1/2 of the Lower 48. While much of central PA could use some rain, odds are that most of the period will be a dry one. A frontal system moving through the area on Friday will likely provide the only opportunity for rain (scattered showers/T-storms) until the second half of next week /beyond July 6th/. The upside to this will be a seasonably warm and dry period expected to last through Independence Day with seasonal temperatures and tolerable humidity. && .AVIATION /16Z TUESDAY THROUGH SATURDAY/... all TAF sites are VFR...as the strong June sun has dissolved the earlier low clouds and fog. scattered to numerous showers/tsra expected to develop between 17-19z across the central mtns and susq valley of PA then slide east twd the Poconos early this evening. Isolated and brief mvfr to ifr possible with the tsra. After this evening...most of the week looks to be dry...with mainly VFR conditions...as a drier airmass works into the area. OUTLOOK... Wed...Early morning fog possible east. Thu...No sig wx expected. Fri...Isold PM tsra impacts possible. Sat...No sig wx expected. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Dangelo/Lambert NEAR TERM...Dangelo/Lambert SHORT TERM...Dangelo LONG TERM...Steinbugl AVIATION...Martin
Hazardous weather outlook, Jun 28, 1:18 PM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE STATE COLLEGE PA 118 PM EDT TUE JUN 28 2016 PAZ004-005-010-011-017-024-025-033-034-291730- WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-CAMBRIA-BLAIR-SOMERSET-BEDFORD- 118 PM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. PAZ028-041-042-046-049>053-056>059-063>066-291730- JUNIATA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 118 PM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS 60 MPH OR GREATER AND HAIL UP TO 1 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ006-012-018-019-026-027-035>037-045-291730- POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-HUNTINGDON- MIFFLIN-FULTON-FRANKLIN-TIOGA-SOUTHERN CLINTON- 118 PM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. SOME STORMS MAY PRODUCE 40 TO 60 MPH WIND GUSTS AND HAIL UP TO ONE INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MS
In the hours before
Special weather statement, Jun 28, 1:55 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
155 PM EDT TUE JUN 28 2016
PAZ035-036-281830-
FULTON PA-FRANKLIN PA-
155 PM EDT TUE JUN 28 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF FRANKLIN AND FULTON
COUNTIES UNTIL 230 PM EDT...
AT 155 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR FANNETTSBURG TO NEAR MCCONNELLSBURG.
MOVEMENT WAS EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
WILLOW HILL...ST. THOMAS...FORT LOUDON...FANNETTSBURG...
UPPER STRASBURG...ROXBURY AND MCCONNELLSBURG.
LAT...LON 3993 7808 4001 7796 4008 7791 4006 7786
4014 7781 4017 7761 4005 7765 3988 7778
TIME...MOT...LOC 1755Z 254DEG 18KT 4004 7788 3996 7796
EVANEGOSpecial weather statement, Jun 28, 2:07 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 207 PM EDT TUE JUN 28 2016 PAZ056-281830- PERRY PA- 207 PM EDT TUE JUN 28 2016 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF PERRY COUNTY UNTIL 230 PM EDT... AT 206 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ICKESBURG...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE. LOCATIONS IMPACTED INCLUDE... NEW BLOOMFIELD AND NEWPORT. LAT...LON 4038 7735 4043 7738 4055 7716 4038 7707 TIME...MOT...LOC 1806Z 249DEG 17KT 4041 7733 EVANEGO
Special weather statement, Jun 28, 2:15 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
215 PM EDT TUE JUN 28 2016
PAZ041-042-046-053-281845-
SULLIVAN PA-SOUTHERN LYCOMING PA-COLUMBIA PA-NORTHERN LYCOMING PA-
215 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF COLUMBIA...SULLIVAN...
AND LYCOMING COUNTIES UNTIL 245 PM EDT...
AT 214 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BIGGERTOWN...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
CENTRAL...BIGGERTOWN...FERNVILLE...RICKETTS GLEN STATE PARK...
SHUNK...ROHRSBURG...LAIRDSVILLE...MUNCY VALLEY...
KETTLE CREEK GORGE...IOLA...EYERS GROVE...JAMISON CITY...
LIGHTSTREET...JERSEYTOWN...FAIRMOUNT SPGS...BUCKHORN...WALLER...
LINCOLN FALLS...BENTON AND LAPORTE.
LAT...LON 4097 7653 4100 7656 4105 7657 4106 7660
4136 7675 4159 7681 4154 7622 4132 7631
4120 7632 4114 7628 4114 7623 4113 7623
TIME...MOT...LOC 1814Z 223DEG 49KT 4126 7653
GARTNERSpecial weather statement, Jun 28, 2:16 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
216 PM EDT TUE JUN 28 2016
PAZ035-281845-
FULTON PA-
216 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF FULTON COUNTY UNTIL 245
PM EDT...
AT 216 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WARFORDSBURG...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
WARFORDSBURG.
LAT...LON 3975 7830 3983 7808 3978 7804 3972 7810
3972 7828
TIME...MOT...LOC 1816Z 252DEG 17KT 3975 7823
EVANEGOSpecial weather statement, Jun 28, 2:35 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
235 PM EDT TUE JUN 28 2016
PAZ056-281900-
PERRY PA-
235 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF PERRY COUNTY UNTIL 300
PM EDT...
AT 235 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
NEW BLOOMFIELD...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
NEWPORT...DUNCANNON...NEW BLOOMFIELD AND MILLERSTOWN.
LAT...LON 4043 7730 4057 7712 4044 7700 4043 7700
4042 7701 4040 7701 4039 7703 4038 7722
TIME...MOT...LOC 1835Z 215DEG 18KT 4044 7720
EVANEGOSpecial weather statement, Jun 28, 2:54 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
254 PM EDT TUE JUN 28 2016
PAZ041-046-281930-
SOUTHERN LYCOMING PA-NORTHERN LYCOMING PA-
254 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LYCOMING COUNTY UNTIL
330 PM EDT...
AT 254 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WILLIAMSPORT...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
MONTOURSVILLE...WILLIAMSPORT...MUNCY...BARBOURS...HUGHESVILLE...
MONTGOMERY...LOYALSOCKVILLE...LAIRDSVILLE...DUBOISTOWN...SOUTH
WILLIAMSPORT...PICTURE ROCKS...GARDEN VIEW...WILLIAMSPORT AIRPORT AND
LITTLE LEAGUE WORLD SERIES COMPLEX.
LAT...LON 4141 7675 4135 7666 4118 7657 4117 7658
4116 7670 4117 7674 4117 7680 4116 7688
4115 7689 4115 7696 4114 7703 4128 7709
4146 7677
TIME...MOT...LOC 1854Z 242DEG 26KT 4125 7701
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 1:05 PM EDT | Special Weather Statement | CTP | Union | 25 min |
| Jun 28, 1:41 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Sullivan | 34 min |
| Jun 28, 1:52 PM EDT | Special Weather Statement | CTP | Huntingdon | 23 min |
| Jun 28, 1:55 PM EDT | Special Weather Statement | CTP | Franklin | 35 min |
| Jun 28, 2:07 PM EDT | Special Weather Statement | CTP | Perry | 23 min |
| Jun 28, 2:15 PM EDT | Special Weather Statement | CTP | Columbia, Sullivan | 30 min |
| Jun 28, 2:16 PM EDT | Special Weather Statement | CTP | Fulton | 29 min |
| Jun 28, 2:21 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 42 min |
| Jun 28, 2:35 PM EDT | Special Weather Statement | CTP | Perry | 25 min |
| Jun 28, 2:40 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 22 min |
| Jun 28, 2:54 PM EDT | Special Weather Statement | CTP | Lycoming | 36 min |
| Jun 28, 3:20 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland | 55 min |
| Jun 28, 3:26 PM EDT | Special Weather Statement | CTP | Snyder | 34 min |
| Jun 28, 3:44 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, York | 61 min |
| Jun 28, 4:12 PM EDT | Special Weather Statement | CTP | Columbia | 48 min |
| Jun 28, 4:31 PM EDT | Areal Flood Advisory | CTP | Adams, Dauphin, Lancaster, Lebanon, York | 119 min |
| Jun 28, 4:31 PM EDT | Special Weather Statement | CTP | Northumberland | 29 min |
| Jun 28, 4:44 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 61 min |
| Jun 28, 5:13 PM EDT | Severe Thunderstorm Warning | CTP | York | 47 min |
| Jun 28, 5:23 PM EDT | Special Weather Statement | CTP | Schuylkill | 52 min |
| Jun 28, 5:51 PM EDT | Special Weather Statement | CTP | Dauphin | 54 min |
| Jun 28, 6:10 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder | 50 min |
| Jun 28, 6:27 PM EDT | Special Weather Statement | CTP | Lycoming | 63 min |
| Jun 28, 6:56 PM EDT | Areal Flood Advisory | CTP | Adams, York | 3 hr |
| Jun 28, 7:05 PM EDT | Areal Flood Advisory | CTP | Lycoming, Sullivan, Tioga | 3 hr |
| Jun 28, 7:25 PM EDT | Special Weather Statement | CTP | Sullivan | 65 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.